# SDR GTIA9901204

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132NK
- Make and model: Doug DC-9-31
- Aircraft serial: 47202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 9/21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 729 - TRANSFERRED FROM CABIN LOG CONTROL NR 12034 AISLE PATH LIGHTING STRIPS TORN LOOSE AT ROW 9 AND 21.  RE-INSTALLED AND SECURED FLOOR PATH LIGHTING AT ROW 9 AND 21.  OPS CHECK GOOD IAW MM 33-51-00.  (M)
